# SDR N71CK

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N71CK
- Make and model: Lear 36A
- Aircraft serial: 035
- Aircraft time: 17,305 hours, 9,771 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Limiter
- Part number: 660021125
- Part serial: P298
- Condition: Damaged
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW NOTICED THE CABIN ALTITUDE CLIMBING.  FOLLOWING PROCEDURES IN THE AIRCRAFT FLIGHT MANUAL, THE CREW NOTIFIED ATC OF THE PROBLEM AND DESCENDED TO A LOWER ALTITUDE AND RETURNED TO YIP.  MAINTENANCE PERSONNEL FOUND THE PRESSURIZATION DUCT TEMPERATURE LIMITER FLANGE BROKEN AND LEAKING.  VALVE REPLACED WITH SERVICEABLE VALVE AND SYSTEM OPERATION TESTED.  ALL WORK PERFORMED IN ACCORDANCE WITH THE LEARJET 35/36/35A/36A MAINTENANCE MANUAL.
